# SDR USAA920080876

- Difficulty date: March 30, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 34,256 hours, 13,949 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CRACKED LEFT WING NR 2 SLAT.  REPAIRED LEFT WING NR 2 SLAT IAW A319 SRM 57-43-21.
